# SDR AWXA200700825

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - CORROSION ON CABIN FLOORBEAM, FR 66/BS 2786 - FR 68 /  2884, -Y1165.  REPLACED CABIN FLOORBEAM, FR 66/BS 2786 - FR 68/2884, -Y1165 IAW A319 SRM 51-72-11.
